# SDR 68DA2

- Difficulty date: February 13, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N68DA
- Make and model: Beech B100
- Aircraft serial: BE14
- Aircraft time: 7,554 hours, 8,411 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1005240731
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NO PAX, PILOT NOTICED A SMELL OF ELECTRICAL SMOKE, CONCURRENTLY WITH A POPPED FLAP MOTOR CIRCUIT BREAKER POPPING. ON INSPECTION, MAINTENANCE FOUND AN INOP FLAP MOTOR.
